MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 6190075
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for evaluation.Review of radiographic images appear to display disassembled anterior cervical plate.
 
Event or Problem Description
It was reported that the patient presented with cervical stenosis underwent c4-5 corpectomy and c6-7 anterior cervical discectomy with fusion.On (b)(6) 2017, post -op, the plate came apart.No patient complications were reported for this event.
 
Additional Manufacturer Narrative
Image review: c3-7 anterior cervical discectomy and fusion post-op x-rays show fracture of the translational plate at the motionable segment.Interbody grafts are present at c3-4, c5-6 and c6-7.C4-5 is not instrumented and no fusion is expected to have occurred.This segment is still mobile, eventual deconstruct fracture is the expected result.Root cause: surgical technique.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLANTIS ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6685557
Report Number1030489-2017-01671
Device Sequence Number13701103
Product Code KWQ
UDI-Device Identifier00613994235749
UDI-Public00613994235749
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6190075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1